The residual finiteness of certain HNN extensions
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 555-561
Printed September 1, 2005
Wong Peng Choon and Wong Kok Bin
University of Malaya, University of Malaya
Abstract : In this note we give characterizations for certain HNN extensions with central associated subgroups to be residually finite. We then apply our results to HNN extensions of polycyclic-by-finite groups.
Keywords : HNN extensions, residually finite, polycyclic-by-finite groups, abelian groups
MSC numbers : Primary 20E06, 20E26
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd